Vol. 8, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Eigenvalue distribution of optimal transportation

Bo’az B. Klartag and Alexander V. Kolesnikov

Vol. 8 (2015), No. 1, 33–55

We investigate the Brenier map Φ between the uniform measures on two convex domains in n, or, more generally, between two log-concave probability measures on n. We show that the eigenvalues of the Hessian matrix D2Φ exhibit concentration properties on a multiplicative scale, regardless of the choice of the two measures or the dimension n.

transportation of measure, log-concave measures
Mathematical Subject Classification 2010
Primary: 35J96
Received: 13 February 2014
Accepted: 2 December 2014
Published: 15 April 2015
Bo’az B. Klartag
School of Mathematical Sciences
Tel Aviv University
69978 Tel Aviv
Alexander V. Kolesnikov
Faculty of Mathematics
National Research University Higher School of Economics
117312, Moscow
Vavilova St., 7